Doctor insights on:
Orijen of Croatian
Drinking serrapeptase five days, I recently read in an article that was in japan patient diminished liver function, ?
I don't understand,: I am sorry but I don't understand your question. What is it that you would like to know? Please re-phrase and re-ask. Someone else may understand and answer satisfactorily and so you don't need to, but I don't get it, and need some clarification before I try to answer. ...Read more
Oui: Les deux sont à l'essai correct.Get a more detailed answer ›
Male70yrs, aerotic abdominal [email protected] going to lhasa tibet, has hbp. Precautions? Dangerous?
Edited, low urinary outp(mean 500-700ml/day).No infections, creatinine ok, bun ok, GFR ok, heart ok, no edemas.Take day 2.3l liquid.Drs said all ok.Ideas?
13mnth has immunodeficiency unspecified&abnormal liver function unspecified last wk was sick w/ rhinovirus&adenovirus is now sick again w/fever&cough?
Immunedficiency: You need to take him to an allergist immunologist to determine what is going on with his immune system, look one up at aaaai.Org or acaai.Org. ...Read more
English: Please rephrase in english.Get a more detailed answer ›
Could be.: All encephalitis are serious. This is an encephalitis attacking the posterior and low areas of the neuronal axis below the brain(hindbrain). Rhombencephalo[from rhombus + encephalon]:is the part of the brain that develops from the posterior portion of the embryonic neural tube and comprises the cerebellum, pons, and the medulla oblongata.Compare mesencephalon, prosencephalon. ...Read moreSee 1 more doctor answer
Bloods--haemoglobin-12.8;platelets-482*, haematocrit-.374, tsh-6.97*, free t4-13.2; nervous platelets is rising-428 in dec as is tsh. Dr says nothing to worry about but nervous/tired-gyno us okay.
My17mntj baby.wt9kg.she was fever with vomiting for 5dyd.liver increased a liver enzymes increas mosltly AST in7500.after.one mnth reports.norml.cause?
High LFTs in baby: Could be hepatitis A, from vegetables contaminated with stool, or hepatitis B from shellfish or toxicity from medication especially tylenol (acetaminophen) ( or even as prescribed on the box may be too much for an infant). Also may have a underlying metabolic liver condition like slow aceytalator of NAT2( which makes tylenol (acetaminophen) more concerning) ,Gilbert's, G6PD . Follow with MD/GI ...Read more
Neutral: Blessed thistle isn't known to impact kidneys w/ only short term use. However: it does contain tannins. Chronic tannin use can be associated with stones. Blessed thistle interacts w/ some medications--elevating levels of some in your bloodstream & decreasing others. If on these medications, taking it may then have an unexpected impact on kidneys. That aside, this herb is felt to be safe overall. ...Read moreSee 1 more doctor answer
Yes.: http://www.cdc.gov/mmwr/preview/mmwrhtml/mm6115a1.htm.Get a more detailed answer ›
I'm taking snooze-in from the vitamin shoppe. It has 100mg valeria, 75mg scullcap, 75mg hops, 3mg. Melatonin, 75mg. Is this this safe?
Yes: This product is very safe. This will help many people but not everyone. If it does not help consider other natural sleep aids like 5-hydroxtryptophan, glycine, california poppy and magnolia bark. These (and what you are taking) are all much safer than prescription sleeping pills. See http://www.Mindbodygreen.Com/0-5104/herbs-for-insomnia.Html. ...Read more
Sister died @ 29.Diag was meth od.She's 3rd in us born w/ beckwith weidmann.Her organs are very enlarged. Ex:heart 720gr. Consumed 24hrs b4 death. 65mcg/l in blood. Can that much kill 24hrs later?
Below: Yes: There have been numerous studies over the years, that the dosage of vaccine in Pentaxim against Pertussis is low, that it is not able to protect humans from infection in the long run. A recent study by WHO also states that pertussis (respiratory disease, which spreads through contact) is on the rise again & is prevalent among 5+ years old children in the United States & Europe, where this vaccine has been adopted as part of the national immunization schedule. This vaccine has already been banned in developed countries, on WHO’s recommendation. ...Read more
hasta hace unos meses tomaba sertralina 50 mg por dia para depresión. al mismo tiempo hago actividad física y me sentí?
Sigue con ejercicio: Buenas te habla el Doctor Prieto. Setralina ( Zoloft) es un antidepresivo y conjunto a actividades fisicas diarias ayuda a aliviar la depresion! Si lo dejaste de tomar y te sientes bien , sigue con el regimen de ehercicios diarios que te aumenta las endorfinas que son tus antidepresivos naturales! ...Read more